# SDR CA970618013

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 200DC
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) SMOKE FILLED COCKPIT WHILE AIRCRAFT WAS ON GROUND.  DIRECTIONAL GYRO WAS BURNT INTERNALLY.  GYRO REPLACED ALONG WITH CIRCUIT BREAKER THAT FAILED TO TRIP.
